CVS Health Cough Relief DM, 12 Hour Dextromethorphan, Grape-Flavored Liquid
Elegible para HSA/FSA
Compare to the active ingredient in Delsym®. Alleviate your cough with Dextromethorphan Polistirex Extended-Release Oral Suspension. This cough medicine provides 12 hours of cough relief and temporarily relieves the impulse to cough to help you get to sleep. Contains no fever reducer or pain reliever. Dosing cup included. Alcohol and gluten free.
ACTIVE INGREDIENT: This cough medicine for adults and children 4 years and over contains dextromethorphan polistirex equivalent to 30 mg dextromethorphan hydrobromide, a cough suppressant, which compares to the active ingredient in Delsym®.
COUGH SUPPRESSANT FOR ADULTS: Alleviate your nasty cough with a cough suppressant, like Dextromethorphan Polistirex Extended-Release Oral Suspension, which provides 12 hours of relief.
THIS COUGH MEDICINE FOR ADULTS temporarily relieves cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants.
12 HOUR RELIEF: A cough suppressant that helps relieve cough for up to 12 hours. Also temporarily relieves the impulse to cough to help you get to sleep.
GRAPE COUGH RELIEF. This cough medicine has a pleasant grape flavor and includes a dosing cup. Free of alcohol and gluten.
Carolina del Norte
Dakota del Norte
Carolina del Sur
Dakota del Sur
|Etapa de vida||Adulto|
|Primary Flavour||Sabor Grape|
|Tipo de producto||Tratamientos para garganta y problemas respiratorios|